# SDR AALA201803219017

- Difficulty date: March 20, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 42,602 hours, 30,448 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3749
- Part serial: 1806
- Condition: Malfunctioned
- Location: Galley
- Part time: 15,470 hours, 6,246 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED IN CLT FOR CABIN ODOR. FUMES REPORTED DURING CRUISE AND DESCENT INITIALLY IN COCKPIT. PROGRESSIVELY GOT WORSE. INITIALLY SMELLED LIKE BURNING RUBBER. LATER SMELLED ACRID FLIGHT ATTENDANT REPORTED FUMES MORE LIKE ELECTRICAL IN FORWARD CABIN. REPLACED FORWARD CHILLER PER 25-34-51.
